The Wolff gradient bound for degenerate parabolic equations

Tuomo Kuusi, Giuseppe Mingione

Research output: Contribution to journalArticleScientificpeer-review

72 Citations (Scopus)
Original languageEnglish
Pages (from-to)835-892
JournalJOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume16
Issue number4
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • parabolic
  • partial differential equations
  • potential estimates
  • regularity

Cite this